# SDR 04FDEA01146

- Difficulty date: May 4, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ANB70161
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP DRIVE FITTING AFT MOST TOP ROLLER BRACKET-F O/B FWD EDGE FOUND WITH CHAFE MARKS.  COMPLIED WITH FEDEX EA 1-5750-75933 - WINGS - LEFT INBOARD FLAP, ROLLER UPPER AFT FITTING ASSEMBLY.
